# SDR TWAA0016801

- Difficulty date: October 29, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- Aircraft time: 45,293 hours, 23,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EVACUATION SLIDE LIGHTS, CATWALK OVERHEAD EMERGENCY LIGHTS IN THE TAIL COMPT, AFT AIRSTAIR EMERGENCY SIDEWALL LIGHTS LT AND RT SIDE, EMERGENCY OVERHEAD LIGHT IN MID COACH, AND EMERGENCY OVERHEADS LIGHTS IN CABIN ROW 12 THRU 16 WERE ALL INOPERATIVE.  REPLACED THE BATTERIES (P/N 408822-101) IN AFT CABIN AND MID CABIN, AND POWER SUPPLY (P/N 60-0304-51LB) AT ROW 26.  CHECK-C 7-12-00 MCI.
